# SDR UIEA2021042801016

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,934 hours, 22,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Detached
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE ESCAPE INERTIAL  REEL FELL OUT OF HOLDER ON TAKE OFF. 6 EACH SERVICEABLE.   COMPLIED WITH REEL REMOVAL FROM PLANE SPACER REINSTALLED BACK IN POSITION.  INSTALLED ESCAPE REEL IAW AMM 25-61-02. THIS CLEARS MDDR 146036. PLACARD REMOVED, MCC NOTIFIED )
